UM

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite  |  View/Download:16/0  |  Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2018
Authors:  Zhi-Wei Fang;  Michael K. Ng;  ·Hai-Wei Sun
Favorite  |  View/Download:7/0  |  Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
Second-order BDF time approximation for Riesz space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018,Volume: 95,Issue: 1,Page: 144-158
Authors:  Liao, Hong-Lin;  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Riesz Space Derivative  Fractional Centred Difference  Bdf2 Formula  Discrete Energy Method  
A multigrid method for linear systems arising from time-dependent two-dimensional space-fractional diffusion equations Journal article
Journal of Computational Physics, 2017,Volume: 336,Page: 69-86
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite  |  View/Download:6/0  |  Submit date:2019/05/27
Banded-splitting Smoother  Fractional Diffusion Equation  Multigrid Method  Non-rectangular Domain  
Fast ADI method for high dimensional fractional diffusion equations in conservative form with preconditioned strategy Journal article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017,Volume: 73,Issue: 3,Page: 385-403
Authors:  Chou, Lot-Kei;  Lei, Siu-Long
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
High Dimensional Two-sided Fractional Diffusion Equation  Alternating Direction Implicit Method  Approximate Inverse Preconditioner  Krylov Subspace Method  Superlinear Convergence  Fast Fourier Transform  
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
Authors:  Lei, Siu-Long;  Huang, Yun-Chi
Favorite  |  View/Download:36/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion  
On CSCS-based iteration method for tempered fractional diffusion equations Journal article
Japan Journal of Industrial and Applied Mathematics, 2016,Volume: 33,Issue: 3,Page: 583-597
Authors:  Qu W.;  Lei S.-L.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/14
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Preconditioner  Tempered Fractional Diffusion Equation  Toeplitz Matrix  
Multilevel circulant preconditioner for high-dimensional fractional diffusion equations Journal article
East Asian Journal on Applied Mathematics, 2016,Volume: 6,Issue: 2,Page: 109-130
Authors:  Lei S.-L.;  Chen X.;  Zhang X.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/14
Gmres Method  High-dimensional Two-sided Fractional Diffusion Equation  Implicit Finite Difference Method  Multilevel Circulant Preconditioner  Unconditionally Stable  
A Compact Difference Scheme for Fractional Sub-diffusion Equations with the Spatially Variable Coefficient Under Neumann Boundary Conditions Journal article
Journal of Scientific Computing, 2016,Volume: 66,Issue: 2,Page: 725-739
Authors:  Vong S.;  Lyu P.;  Wang Z.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Compact Difference Scheme  Energy Method  Fractional Sub-diffusion Equation  Neumann Boundary Conditions  Variable Coefficient  
Fast numerical solution for fractional diffusion equations by exponential quadrature rule Journal article
Journal of Computational Physics, 2015,Volume: 299,Page: 130-143
Authors:  Zhang,Lu;  Sun,Hai Wei;  Pang,Hong Kui
Favorite  |  View/Download:2/0  |  Submit date:2019/05/27
Exponential Quadrature Rule  Fractional Diffusion Equation  Matrix Exponential  Preconditioned Gmres  Shift-invert Arnoldi  Toeplitz-like Structure